# SDR HSYA20081001

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0003
- Aircraft time: 9,014 hours, 12,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL OF BURNING OR BURNT INSULATION AND A SLIGHT HAZE OF SMOKE IN COCKPIT.  BOTH THE LEFT AND RIGHT INSTRUMENT PANELS AND WIRING WERE INSPECTED FOR OBVIOUS DAMAGE.  PERFORMED GROUND RUNS WITH ALL COCKPIT INSTRUMENTS ON AND COULD NOT DUPLICATE THE PROBLEM. THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
